EconPapers    
Economics at your fingertips  
 

The Morishima Elasticity of Substitution for the Profit Function

Yijian He and Subhash Sharma ()
Additional contact information
Yijian He: Southern Illinois Univ. @ Carbondale

Microeconomics from University Library of Munich, Germany

Abstract: In this note we derive expressions for the Morishima elasticity of substitution for a multiple input and outputs profit function. These expressions may have important applications to empirical studies.

JEL-codes: D1 D2 D3 D4 (search for similar items in EconPapers)
Pages: 9 pages
Date: 1995-02-08, Revised 1995-02-17
Note: 9 pages; FTP submission of an uncompressed, binary WordPerfect 5.1 document, prepared on a PC with an installed LaserJet III; this submission should better document a weak week-earlier submission..., with apologies.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/mic/papers/9502/9502002.pdf (application/pdf)
https://econwpa.ub.uni-muenchen.de/econ-wp/mic/papers/9502/9502002.ps.gz (application/postscript)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpmi:9502002

Access Statistics for this paper

More papers in Microeconomics from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ().

 
Page updated 2020-09-09
Handle: RePEc:wpa:wuwpmi:9502002